# SDR ASAA2025071260012

- Difficulty date: July 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 67,164 hours, 20,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A311015
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF SURFACE CORROSION ON EXT SKIN AROUND VAC WASTE EXHAUST PORT. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS, REPAIRED IAW E.A. 800-53EA-29104. W= 2" O= .125 R= .104 L= 2" D= .021.
